# SDR QXEA200602420

- Difficulty date: September 13, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,834 hours, 28,647 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Condition: Unknown
- Location: Windshield Heat
- Part time: 3,834 hours, 5,711 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PSC FLIGHT NR 2107 - ELECTRICAL SMELL IN COCKPIT WITH WINDSHIELD HEAT ON.  MAINTENANCE REPLACED CONNECTOR AT 1.2 TERMINAL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
